# SDR DALA2023112909798

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION ON SPIGOT RECEPTACLE UPPER SPAR LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT RECEPTACLE UPPER SPAR LH PYLON AS PER A319 SRM 54-51-12-300-001. (0085856)
